| Catalog Number |
20130-01 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/29/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation.Without the return of the sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.If additional information becomes available a supplemental report will be submitted.
Event or Problem Description
The event involved a spinning spiros® closed male luer, red cap where the spiros was not locking on the mating device and a leak was noted during a syringe administration of doxorubicin.It was reported that the leak was contained in a soaker pad.There was no obvious damage noted on the product.There was no blood loss or bleed back and no patient harm was noted when the issue occurred.
Additional Manufacturer Narrative
H10 - no product samples were returned for investigation; however, a series of photographs were returned showing the label of the 20130-01 spinning spiros with lot number 4749754.The actual product assembly was not shown.The lot number identified used of a molded poppet that molding anomaly on the sealing surface that can result in leakage.The probable cause of the leaking spiros is due to a molding anomaly on the sealing surface of the poppet sub-component.The device history review for lot 4749754 was reviewed and a poppet sub-component was found that a molding anomaly on the sealing surface that can lead to leakage.